Image for Motrin Pm Pain Reliever (NSAID)/Nighttime Sleep-Aid, 200 mg, Coated Caplets,20ea from HomeTown Pharmacy - New Buffalo
+ / - Hover over image to Zoom

    Motrin Pm Pain Reliever (NSAID)/Nighttime Sleep-Aid, 200 mg, Coated Caplets,20ea

    UPC:300450563200
    $7.39
    ($0.37 / ea)
    20

    Add to Cart

    Product Description

    Product Details
    Ibuprofen, 200 mg/ Diphenhydramine citrate, 38 mg tablets. 20 coated caplets (capsule-shaped tablets). Caplets (capsule-shaped tablets). www.motrin.com. Questions or comments? call 1-800-962-5357 (toll-free) or 215-273-8755 (collect) Other information: Read all warnings and directions before use. Keep carton. Store at 20 degrees - 25 degrees C (68 degrees - 77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F).

    Indications
    Uses: For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep.

    Directions
    General directions: Do not take more than directed. Do not take longer than 10 days, unless directed by a doctor (see Warnings). Read and keep carton for complete warnings and information. Age group directions: 12 Years and Over: Take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours.

    Ingredients
    Active Ingredients:Diphenhydramine Citrate (38 mg), Ibuprofen (NSAID) (200 mg). Purpose: Nighttime Sleep-Aid, Pain Reliever. Inactive Ingredients: Colloidal Silicone Dioxide, Croscarmellose Sodium, Glyceryl Behenate, Hydroxypropyl Cellulose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Pregelatinized Starch, Talc, Titanium Dioxide

    Warnings
    Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters, if an allergic reaction occurs, stop use and seek medical help right away.. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed.. Do not use if you have ever had an allergic reaction to any other pain reliever/ fever reducer.. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: vomit blood, have bloody or black stools, have stomach pain that does not get better, sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness, redness or swelling is present in the painful area, any new symptoms appear.. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222).Do not use if carton is opened or printed foil under cap is broken or missing.

    Drug Interactions

    • BRAND: Motrin Pm
    • FSA/HSA Eligible: FSA/HSA Eligible
    • SIZE: 20 ea
    • STRENGTH: 38-200MG
    • FORM: Caplet